Portuguese health worker passes away two days after receiving Pfizer coronavirus vaccine
Tuesday, January 19, 2021 by: Ramon Tomey
(Natural News) A health worker in Portugal died just two days after she received Pfizer’s coronavirus vaccine. Forty-eight-year-old Sonia Acevedo passed away Jan. 1 after being vaccinated for COVID-19 on Dec. 30. The mother of two and health worker at the Portuguese Institute of Oncology (IPO) in the city of Porto did not report any adverse effects following immunization.
Sonia’s father Abilio Acevedo told Portuguese paper Correio da Manha that she “was okay” and had no health problems. “She had the COVID-19 vaccine, but she didn’t have any symptoms. I don’t know what happened. I just want answers. I want to know what lead to my daughter’s death,” he said.
According to the elder Acevedo, he received a call informing him that Sonia was found dead the morning of Jan. 1. He remarked that they even ate together on New Year’s Eve, saying: “My daughter left home and I never saw her alive again.”
Initiative Q is an attempt by ex-PayPal guys to create a new payment system instead of payment cards that were designed in the 1950s. The system uses its own currency, the Q, and to get people to start using the system once it’s ready they are allocating Qs for free to people that sign up now (the amount drops as more people join – so better to join early). Signing up is free and they only ask for your name and an email address. There’s nothing to lose but if this payment system becomes a world leading payment method your Qs can be worth a lot. If you missed getting bitcoin seven years ago, you wouldn’t want to miss this. Join here for free — For those who joined up already contact me here so I can add you to the queue for adding your invite link on Survive the News.
Acevedo had worked at IPO Porto for more than a decade, being assigned at the pediatrics department. She lived with her family in the municipality of Maia near Porto, but died at her partner’s residence in the Trofa municipality. Sonia’s daugher Vania Figueredo said her mother had only complained about the “normal” discomfort in the area where she was injected, but otherwise she felt fine.
The IPO confirmed that the 48-year-old health worker at the Porto IPO pediatrics ward had been vaccinated Dec. 30. It added that Acevedo did not report any “undesirable effect” following her vaccination. Nevertheless, it said in a statement: “The [Porto IPO] board of directors … expresses sincere regret to family and friends in the certainty that this loss is also felt here.”
The hospital’s statement continued: “The explanation of the cause of death will follow the usual procedures in these circumstances.” An autopsy on Acevedo is expected to take place. Meanwhile, the Portuguese Ministry of Health had been informed of the unfortunate incident.
Acevedo was among more than 500 Porto IPO staff members vaccinated with the Pfizer/BioNTech jab after it received emergency use approval in Europe. Wuhan coronavirus cases in Portugal rose sharply after a relatively mild first wave, and have spiked again since Christmas.
Based on Johns Hopkins University data, Portugal has a 431,623 COVID-19 caseload with 344,419 recoveries and 7,196 deaths.
Acevedo’s death is just one of many serious health risks reported from Pfizer’s coronavirus jab
Even before Acevedo’s sudden death, there have been reports of adverse reactions from people being injected with the BNT162b2 mRNA vaccine.
According to the U.S. Food and Drug Administration, four volunteers who participated in the vaccine’s clinical trials developed Bell’s palsy – a form of facial paralysis – sometime after receiving the jab. The volunteers affected by the facial paralysis eventually recovered. The American regulator revealed the side effect in a report it released days before it reviewed the emergency use authorization for the vaccine. Nevertheless, it approved the Pfizer/BioNTech jab Dec. 11 – with mass immunizations commencing soon after.
Following the Pfizer/BioNTech mRNA vaccine’s authorization in both the U.S. and the U.K., health workers and elderly citizens were the first ones to receive the vaccines. However, health workers themselves experienced adverse reactions during mass immunization programs meant to protect them from the Wuhan coronavirus.
Two health workers from the U.K. National Health Service experienced severe “anaphylactoid reactions” after being injected with the vaccine last Dec. 8. As a result of this reported issue, the British medical regulator issued new guidance warning that “any person with a history of a significant allergic reaction to a vaccine, medicine or food” should not receive Pfizer’s vaccine. (Related: UK to deploy “resuscitation facilities” in coronavirus vaccination centers to treat wave of allergic reactions caused by vaccines.)
Meanwhile, an American health worker fainted moments after she received the Pfizer COVID-19 vaccine last Dec. 17. Nurse manager Tiffany Dover lost consciousness amid coronavirus vaccinations at CHI Memorial Hospital in Chattanooga, Tennessee. Fortunately, one of the doctors behind Dover managed to catch her. When she regained consciousness, Dover told News Channel 9 that she often faints whenever she feels pain.
CHI Memorial Medical Director for Critical Medicine Dr. Jesse Tucker said what happened to Dover is “a reaction that can happen very frequently with any vaccine.” The medical director who was also vaccinated on that day remarked: “No reason to suspect that [Dover’s fainting was] due to the vaccine whatsoever.”